Alert archive / Georgia / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 449, NWS Atlanta, GA

December 25, 2006Laurens County, Telfair County, Wheeler County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Dec 25, 2006, 7:21 AM EST for Laurens County, Telfair County, Wheeler County, Georgia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2006, 7:21 AM EST (12:21 UTC)
Expired
Dec 25, 2006, 7:45 AM EST
In force
24 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Laurens County, GA, Telfair County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 78 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 7:30 AM ESTTSTM WND DMGScotland, GASEVERAL TREES BLOWN DOWN IN SCOTLAND. ONE TREE BLOCKED OAK RIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.4 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 490 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
487 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
490 m²/s²
0-3 km storm-relative helicity
541 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 251222
SVRFFC
GAC175-271-309-251245-
/O.NEW.KFFC.SV.W.0449.061225T1221Z-061225T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
721 AM EST MON DEC 25 2006

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAURENS COUNTY IN CENTRAL GEORGIA
  TELFAIR COUNTY IN CENTRAL GEORGIA
  WHEELER COUNTY IN CENTRAL GEORGIA

* UNTIL 745 AM EST

* AT 716 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS UP
  TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM   
  NORTHWEST OF HELENA TO MCRAE TO SOUTHWEST OF LUMBER CITY...MOVING  
  NORTHEAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ALAMO...MINTER AND GLENWOOD.

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3195 8288 3206 8297 3211 8296 3215 8297
      3224 8302 3253 8281 3242 8270 3234 8274
      3230 8273 3226 8264 3200 8260 3189 8270
      3180 8285

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 5:30 AM EST, 1 hour 51 minutes earlier.

Area forecast discussion, Dec 25, 5:30 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 AM EST MON DEC 25 2006

.SHORT TERM (TODAY THROUGH WEDNESDAY)...
MODELS ARE IN GOOD AGREEMENT WITH TRACK AND INTENSITY OF SURFACE
LOW...CURRENTLY OVER SE LA...AND PROGD TO PUSH INTO WEST CENTRAL AL
BY 12Z THIS MORNING...NORTH AL BY 18Z...THEN INTO EAST TN BY THE END
OF THE AFTERNOON. THE ASSOCIATED WARM FRONT IS NOSING UP INTO THE
SOUTHERN PORTIONS OF THE FCST AREA WHERE HELICITY VALUES ARE 250+
WITH MAYBE 100 MUCAPE. HAD ONE STORM OVER THE FAR SOUTHERN REACHES
OF THE CWA SHOWING PERSISTENT ROTATION...SO WILL HAVE TO WATCH FOR
THE ISOLATED LOW CAPE ROTATING STORMS AS THE WARM SECTOR SLIPS
NORTHWARD. HOWEVER...DEFINITELY NOT EXPECTING WIDESPREAD SVR STORM
DEVELOPMENT THIS MORNING OR TODAY AT ALL. OTHERWISE...LIGHT TO
MODERATE RAINS WILL PUSH ACROSS MUCH OF THE AREA...WITH THE HEAVIER
RAINFALL AMOUNTS EXPECTED ACROSS THE SOUTH AND EASTERN PORTIONS OF
THE FCST AREA THRU THE MORNING HOURS. SATL IMAGERY IS SHOWING A DRY
SLOT AND LIGHT RAIN PUSHING INTO NW-WEST CENTRAL GA EARLY THIS
MORNING. HOWEVER...COULD SEE REDEVELOPMENT OF HEAVIER SHOWERS BACK
OVER MS-AL ASSOCIATED WITH A STRONG UPPER VORT MAX SWINGING AROUND
THE BASE OF THE UPPER LOW. THIS WOULD BRING ADDITIONAL MODERATE
RAINS TO EVEN THE NORTH AND CENTRAL PARTS OF THE AREA LATER THIS
MORNING. AT THIS TIME...RAINFALL TOTALS SHOULD HOLD WITHIN THE
EXPECTED 1 TO 2 INCHES WITH SOME ISOLATED HIGHER AMOUNTS POSSIBLE
ACROSS THE SOUTHERN PORTIONS OF THE FCST AREA. THEREFORE...NOT
EXPECTING WIDESPREAD FLOOD PROBLEMS OR A FLOOD WATCH AT THIS TIME.

MODELS ARE SHOWING THE ACTUAL COLD FRONT NOT PUSHING ACROSS THE
STATE UNTIL LATER TONIGHT. AHEAD OF THE COLD AIR...MODELS SHOW AMPLE
WRAP AROUND MOISTURE AND LIGHT RAIN SWINGING AROUND THE BACK SIDE OF
THE UPPER LOW AS IT LIFTS OFF TO THE NORTHEAST THIS EVENING AND
OVERNIGHT. HOWEVER TEMPERATURES ARE NOT COLD ENOUGH TO SUPPORT
WINTERY PRECIP...SO EXPECTING ONLY LIGHT RAIN OVERNIGHT.
HOWEVER...THE COLDER AIR AND LOWER THICKNESS VALUES DO SLIP IN BY
TUESDAY MORNING...SO WILL HAVE TO MENTION POSSIBILITY OF LIGHT SNOW
ACROSS MAINLY NORTH GA ON TUESDAY AS THE COLDER TEMPS ARRIVE WITH
PLENTY OF WRAP AROUND MOISTURE STILL IN PLACE. STILL NOT EXPECTING
ANY ACCUMULATIONS AS SURFACE AND WET BULB TEMPS REMAIN TOO WARM.

OTHERWISE...THE RAIN AND THREAT OF LIGHT SNOW PULLS OUT BY TUESDAY
EVENING WITH A COLD DOME OF HIGH PRESSURE SETTLING IN OVER THE STATE
BY WEDNESDAY.

.LONG TERM (THURSDAY THROUGH SUNDAY)...
EXPECT A WARMING TREND BY END OF THE WEEK AS THE COOL DOME OF HIGH
PRESSURE SLIPS EAST...AND A WARMER SE WIND FLOW BECOMES ESTABLISHED
ON THURSDAY. THIS WILL INCREASE AREA MOISTURE AHEAD OF OUR NEXT
STORM SYSTEM...PROGD BY GFS TO KICK OUT OF THE SOUTHERN PLAINS
THURSDAY NIGHT...WITH INCREASING CLOUDS AND RAIN CHANCES EXPECTED
FOR FRIDAY AND SATURDAY. THE BEST RAIN CHANCES WILL BE FRIDAY NIGHT
AND SATURDAY AS THE ASSOCIATED COLD FRONT SWEEPS ACROSS THE STATE ON
SATURDAY. COLD SEE MORE WRAP AROUND MOISTURE/LIGHT RAIN ACROSS NORTH
GA SATURDAY NIGHT...THEN THE STATE SHOULD CLEAR OUT FOR SUNDAY AS
HIGH PRESSURE BUILDS FROM THE WEST.

&&

.AVIATION...
WIDESPREAD IFR CONDITIONS PERSIST THIS MORNING...ALTHOUGH A FEW
HOLES KEEP OPENING UP HERE AND THERE JUST TO COMPLICATE THINGS.
STRONG WINDS ALOFT INTERMITTENTLY MIXING DOWN...ATL GUSTED UP TO
ALMOST 30KTS BRIEFLY. DRY SLOT (SEE SHORT-TERM ABOVE) MOVING IN HAS
BROKEN UP AREA OF SHOWERS SOMEWHAT SO MAY HAVE TO ADJUST WORDING IN
PREVAILING GROUPS FOR THE 12Z FORECAST...BUT FOR THE MOST PART IT
SEEMS THAT GOING FORECAST OF KEEPING ALL SITES IN THE SOUP MOST OF
THE DAY WITH IFR CONDITIONS SEEMS REASONABLE. TOWARD EVENING...20Z
TO 00Z TIME FRAME...MAY GET A BREAK AFTER THE COLD FRONT MOVES
THROUGH (WINDS WILL SHIFT TO SOUTHWEST AT THIS TIME AS WELL) BEFORE
WRAPAROUND STRATOCU MOVES IN AND BRINGS THE REGION BACK INTO IFR
AGAIN EARLY TUESDAY...06Z TO 09Z TIME FRAME.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  43  51  31  54 / 100  30  30   5   5
ATLANTA         58  39  47  32  52 /  80  30  30   5   5
BLAIRSVILLE     52  39  44  30  51 / 100  60  30  10   5
CARTERSVILLE    55  38  44  27  49 /  90  50  30   5   5
COLUMBUS        61  43  48  31  56 /  60  30  20   5   5
GAINESVILLE     50  39  47  31  52 / 100  40  30   5   5
MACON           60  44  52  31  57 /  90  20  10   5   5
ROME            57  39  45  29  52 /  90  70  40   5   5
PEACHTREE CITY  59  39  44  28  53 /  80  30  20   5   5
VIDALIA         68  49  55  38  58 / 100  10  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

39/TDP
Hazardous weather outlook, Dec 25, 6:02 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 AM EST MON DEC 25 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
602 AM EST MON DEC 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING ACROSS PORTIONS
OF CENTRAL GEORGIA.

.SYNOPSIS...
A VIGOROUS UPPER LEVEL LOW PRESSURE SYSTEM LOCATED IN THE SOUTHERN
PLAINS WILL TRAVEL NORTHEAST TODAY. A SURFACE LOW PRESSURE SYSTEM
WILL ALSO MOVE NORTHEAST...FROM THE NORTHERN GULF OF MEXICO THIS
MORNING TOWARD THE UPPER OHIO VALLEY LATE TODAY. THIS WILL ALLOW A
WARM FRONT WILL TO LIFT SLOWLY NORTH ACROSS THE STATE TODAY. THE
COLD FRONT WILL FOLLOW TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD WITH ANY THUNDERSTORM THAT DEVELOPS WILL BE
GUSTY WINDS. OCCASIONAL CLOUD-TO-GROUND LIGHTNING MAY ALSO OCCUR.
HEAVY RAIN MAY ALSO BE EXPECTED ACROSS THE REGION UNTIL THE SYSTEM
LIFTS OUT...AND ISOLATED PONDING OF WATER IN LOW-LYING AREAS CAN
BE EXPECTED. THE BEST LOCATION FOR THUNDERSTORMS WILL BE SOUTH OF
A COLUMBUS TO MACON TO LOUISVILLE LINE.

.DISCUSSION...
LOW CLOUDS WILL PERSIST ACROSS THE REGION TODAY...WHICH WILL KEEP
THE AREA RELATIVELY STABLE. CAPES WILL GENERALLY REMAIN BELOW
100...WITH LIFTED INDEX VALUES MOSTLY ABOVE 0. HOWEVER...AS THE
WARM FRONT LIFTS NORTH THIS MORNING...SOME AREAS IN CENTRAL
GEORGIA MAY BEGIN TO DESTABILIZE AS WARMER AND MORE MOIST AIR
MOVES IN. IN ADDITION...AS THE UPPER LEVEL LOW APPROACHES...VERY
STRONG FORCING ALOFT WILL PROVIDE EXTRA LIFT FOR POTENTIAL
THUNDERSTORM DEVELOPMENT. SIGNIFICANT TURNING OF THE WINDS WITH
HEIGHT MIGHT ALLOW A COUPLE OF STORMS TO BECOME STRONG WITH GUSTY
WINDS UP TO 40 MPH BEFORE THE LOW LIFTS TO THE NORTH THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A MIX OF LIGHT RAIN OR LIGHT SNOW IS POSSIBLE IN PORTIONS OF
EXTREME NORTH GEORGIA TUESDAY. NO ACCUMULATIONS ARE EXPECTED AT
THIS TIME...EXCEPT A DUSTING MAY BE POSSIBLE AT HIGHER ELEVATIONS
OF THE NORTH GEORGIA MOUNTAINS. OTHERWISE...NO HAZARDOUS WEATHER
IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Dec 25, 1:57 AM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EST MON DEC 25 2006

GAZ110-250730-
157 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 35 MPH WINDS IN
TELFAIR COUNTY UNTIL 230 AM EST...

AT 154 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JACKSONVILLE...MOVING NORTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF WIND GUSTS TO 35 MPH AS IT MOVES
ACROSS TELFAIR COUNTY THROUGH 230 AM EST. SOME LOCATIONS IN THE PATH
OF THIS STORM INCLUDE CHINA HILL...JACKSONVILLE AND WORKMORE. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 2:18 AM EST, 5 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 AM EST MON DEC 25 2006

GAZ083-084-096-097-109-250745-
218 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN DODGE...BLECKLEY...
LAURENS...TWIGGS AND WILKINSON COUNTIES UNTIL 245 AM EST...

AT 214 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES SOUTHWEST OF BULLARD TO GRESSTON...
MOVING NORTHEAST AT 35 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE OCCASIONAL CLOUD TO
GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS
DODGE...BLECKLEY...LAURENS...TWIGGS AND WILKINSON COUNTIES THROUGH
245 AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GRESSTON... RAZIER...EMPIRE...COLEY...COCHRAN...YONKERS...
TARVERSVILLE...RODDY...FIVE POINTS...POWELL...GOLDSBORO...
CARY...BULLARD...BROWN HILL AND CHESTER. BRIEF HEAVY DOWNPOURS MAY
CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 2:30 AM EST, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 AM EST MON DEC 25 2006

GAZ110>112-250815-
230 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL...40 MPH WINDS AND
OCCASIONAL LIGHTNING IN EASTERN TELFAIR...WHEELER AND MONTGOMERY
COUNTIES UNTIL 315 AM EST...

AT 230 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TOWNS IN EASTERN TELFAIR COUNTY...AND
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS EAST
TELFAIR...WHEELER AND MONTGOMERY COUNTIES THROUGH 300 AM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LITTLE OCMULGEE STATE
PARK...SCOTLAND...MCRAE...LUMBER CITY...HELENA...TOWNS...JORDAN...
ALAMO...GLENWOOD...ALSTON...AILEY...KIBBEE AND HIGGSTON.
Special weather statement, Dec 25, 3:11 AM EST, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
311 AM EST MON DEC 25 2006

GAZ085-086-098-250845-
311 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TREUTLEN...JOHNSON
AND EMANUEL COUNTIES UNTIL 345 AM EST...

AT 306 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 6 MILES WEST OF SCOTT TO 11 MILES SOUTH OF
ZAIDEE...MOVING NORTHEAST AT 45 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...
OCCASIONAL CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS
THEY MOVE ACROSS TREUTLEN...JOHNSON AND EMANUEL COUNTIES THROUGH 345
AM EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ZAIDEE...SCOTT...ADRIAN...NORRISTWON...MEEKS...COVENA...OAK
PARK...NUNEZ...KITE...LEXSY...SWAINSBORO...MODOC...BLUNDALE AND TWIN
CITY. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Dec 25, 6:26 AM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
626 AM EST MON DEC 25 2006

GAZ110-251230-
626 AM EST MON DEC 25 2006

...SIGNIFICANT WEATHER ALERT FOR 40 MPH WINDS IN TELFAIR COUNTY UNTIL
730 AM EST...

AT 626 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS ABOUT 6 MILES SOUTHWEST OF CHINA
HILL...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING ARE
LIKELY AS THESE STORMS MOVE ACROSS TELFAIR COUNTY THROUGH 730 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CHINA
HILL...JACKSONVILLE...WORKMORE...MCRAE AND HELENA.

BRIEF HEAVY DOWNPOURS MAY ALSO CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 25, 2:42 AM ESTSevere Thunderstorm WarningFFCMontgomery, Wheeler33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.